# SDR AWXA200301137

- Difficulty date: October 5, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 22,192 hours, 8,487 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 5 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROW 5 LT WERE FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 5 LT, OPERATIONAL CHECK WAS GOOD.
